Sunday, January 18, 2009
I Will Be Gone For Awhile
I am not going to be posting over the next few days and I truly hope this will only be the next few days as I have so many friends that read this blog.
As you know, a few weeks ago my physician placed me on Prednisone to see if she could get rid of my back pain. However, while it took completely away my foot pain, my back pain has increased in intensity daily.
To my dismay yesterday I began having horrible abdominal spasms that continued into the night and when I got up this morning, I was in so much pain, I began crying because I was sure my back and legs were not going to allow me to move today. It took over 5 minutes of standing and willing myself to walk to be able to slowly pull myself around my room.
Right now, just sitting is causing such pain that I cannot continue this post.
Please pray for me and for my doctors to discover what is going on, I am not used to being unhealthy or in this much pain!
I will keep you posted!